Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Lower bounds of rates of decay for solutions to the Navier-Stokes equations


Author: Maria E. Schonbek
Journal: J. Amer. Math. Soc. 4 (1991), 423-449
MSC: Primary 35Q30; Secondary 35B40, 76D05
MathSciNet review: 1103459
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 35Q30, 35B40, 76D05

Retrieve articles in all journals with MSC: 35Q30, 35B40, 76D05


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1103459-2
Article copyright: © Copyright 1991 American Mathematical Society